# SDR ASAA2016051816768

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 8,008 hours, 2,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AFTER ENGINE START ON GROUND.  ACFT GROUNDED. LT PACK LOGGED TCV FAULT.  PERFORMED FIM 21-62 TASK 830 AND FAULT CLEARED.  GROUND FUNCTIONAL TEST PASSED.
